MathSciNet Relay Station
MathSciNet bibliographic data
MR2183304 (2008c:37042) 37C45 (28A80 37A99)
Roy, Mario; Urbański, Mariusz Regularity properties of Hausdorff dimension in infinite conformal iterated function systems. Ergodic Theory Dynam. Systems 25 (2005), no. 6, 1961–1983.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement